# SDR EIAA20120326018

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD OF UPPER DECK FLOORBEAM BS 560 LBL 87 IS CHAFED.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-04 FIG 1.
